Change search
ReferencesLink to record
Permanent link

Direct link
Group analysis of the Novikov equation
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
2014 (English)In: Computational and Applied Mathematics, ISSN 2238-3603, E-ISSN 1807-0302, Vol. 33, no 1, 193-202 p.Article in journal (Refereed) Published
Abstract [en]

We find the Lie point symmetries of the Novikov equation and demonstrate that it is strictly self-adjoint. Using the self-adjointness and the recent technique for constructing conserved vectors associated with symmetries of differential equations, we find the conservation law corresponding to the dilation symmetry and show that other symmetries do not provide nontrivial conservation laws. Then we investigate the invariant solutions.

Place, publisher, year, edition, pages
Springer , 2014. Vol. 33, no 1, 193-202 p.
Keyword [en]
Novikov equation, Lie symmetries, Strictly self-adjointness, Conservation laws, Invariant solutions
National Category
Mathematics Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-6703DOI: 10.1007/s40314-013-0055-1ISI: 000334173900013Local ID: oai:bth.se:forskinfo4016BE042A0C7931C1257CDD0049F854OAI: oai:DiVA.org:bth-6703DiVA: diva2:834235
Available from: 2014-05-19 Created: 2014-05-19 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics and Natural Sciences
In the same journal
Computational and Applied Mathematics
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 58 hits
ReferencesLink to record
Permanent link

Direct link